CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Two dimensional riemann problem for gas dynamics system in three pieces 期刊论文
Journal of Computational Mathematics, 1999, 卷号: 17, 期号: 3, 页码: 327
Authors:  Li Jiequan;  Yang Shuli
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Spirals in 2-D gas dynamics systems 期刊论文
Journal of Computational Mathematics, 1999, 卷号: 17, 期号: 5, 页码: 463
Authors:  Yang Shuli;  Tao Lixin;  Gu Xiuchuan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
用tvd及mmb方法模拟理想非线性色谱过程 期刊论文
计算物理, 1995, 卷号: 12, 期号: 2, 页码: 174
Authors:  王际达;  杨树礼;  林炳昌
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
二维空气动力学方程组分三片riemann问题的数值解i初值分布只含接触间断 期刊论文
计算物理, 1995, 卷号: 12, 期号: 3, 页码: 341
Authors:  杨树礼
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
calculationsofriemannproblemsfor2dscalarconservationlawsbysecondorderaccuratemmbscheme 期刊论文
journalofcomputationalmathematics, 1994, 卷号: 000, 期号: 004, 页码: 339
Authors:  Yang Shuli
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10